Are there any lawsuits against the drug minocycline causing drug-induced lupus?
Candy Johnson Asked: Are there any lawsuits against the drug minocycline causing drug-induced lupus?
I began taking Minocin or generic name Minocycline approximately five years ago for rosacea.In August 2009,I developed a rash on the inside of my forearms that spread to my legs and finally 90 percent of my body.I then started having severe pain in my joints and muscles, depression, fatigue, brain fog, blurred vision, hair loss, and my toenails are even coming off!Since this began I have seen four different emergency room doctors, four family doctors, two dermatologists an allergist,and a rheumatologist.Finally, after years of suffering, I have been diagnosedwith drug induced lupus caused by Minocycline.Also, my liver enzymes and histone levels have went from moderate to severely elevated.I have been referred to Kelsey Seybold Clinic in Houston, Texas forfurther evaluation.My health has deteriorated extremely and I don't know how much longer I can work.I am single and have no other income.My question is why did it take so long before I was diagnosed, and why is this "bad drug" still being prescribed? How many more people have to suffer like me (as well as many others have), before it is taken off the market?I fear the damage to my liver and skin may be permanent.I have been off this drug for five months but I am still suffering.Ifyou are suffering with these symptoms and take Minocycline, be sure your doctor orders blood work that checks for "drug induced" lupus.My first lupus panel was normal, and the only reason they found it was because addition tests were ordered due to abnormal liver tests.I would appreciate hearing from you.Thank you, Candy in Louisiana
Be The First To Answer This Question…
Got a better answer? Share it below!
Incoming search terms:
- minocycline lawsuits
- Lawsuits Against Minocycline
- minocycline lawsuit lupus
- minocycline lupus lawsuit